# SDR ASMF201703001

- Difficulty date: February 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 47,379 hours, 22,226 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10044
- Part serial: 3231
- Condition: No Test
- Location: Left
- Part time: 47,387 hours, 22,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED DURING A TRANSIT CHECK, THE FIRE DETECTOR OF LOOPS A & B WITH FAULT LIGHT ON LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED AN INSPECTION IAW AMM 26-11-00 CONFIRMING FAILURE. THE  FIRE DETECTOR ASSY UPPER  WAS REPLACED IAW AMM 26-11-01, TESTED CORRECT.
